Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Amalgam Anosov representations

Richard D Canary, Michelle Lee and Matthew Stover

Appendix: Richard D Canary, Michelle Lee, Andrés Sambarino and Matthew Stover

Geometry & Topology 21 (2017) 215–251
Abstract

Let Γ be a one-ended, torsion-free hyperbolic group and let G be a semisimple Lie group with finite center. Using the canonical JSJ splitting due to Sela, we define amalgam Anosov representations of Γ into G and prove that they form a domain of discontinuity for the action of Out(Γ). In the appendix, we prove, using projective Anosov Schottky groups, that if the restriction of the representation to every Fuchsian or rigid vertex group of the JSJ splitting of Γ is Anosov, with respect to a fixed pair of opposite parabolic subgroups, then ρ is amalgam Anosov.

Keywords
character variety, Anosov representation, hyperbolic groups
Mathematical Subject Classification 2010
Primary: 20H10, 22E40, 57M50
References
Publication
Received: 9 November 2014
Revised: 17 December 2015
Accepted: 24 February 2016
Published: 10 February 2017
Proposed: David Gabai
Seconded: Jean-Pierre Otal, Martin Bridson
Authors
Richard D Canary
Department of Mathematics
University of Michigan
2074 East Hall
530 Church St
Ann Arbor, MI 48109-1043
United States
Michelle Lee
Department of Mathematics
University of Maryland
William E Kirwan Hall
4176 Campus Dr
College Park, MD 20742-4015
United States
Matthew Stover
Department of Mathematics
Temple University
Wachman Hall
1805 N Broad St
Philadelphia, PA 19122
United States
Richard D Canary
Michelle Lee
Andrés Sambarino
Faculté de Mathématiques
Université Paris VI Pierre et Marie Curie
4 Place Jussieu
75005 Paris
France
Matthew Stover